# SDR DALA2021081804795

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 96,333 hours, 13,271 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 R1 DOOR SLIDE WON'T ARM. CORRECTIVE ACTION: FOUND R1 HANDLE OUT OF SEQUENCE AND CYCLED DOOR. SYSTEM OPERATION IS NORMAL. (LP 7327002)
